www.kma.zcu.cz
česká verzewww.kma.zcu.cz
english versionwww.kma.zcu.cz
 
NEWS 2014
ABOUT DEPARTMENT
FOR APPLICANTS
STAFF
Alphabetical order
Photolist
Ph.D. students
KMA since 1954
RESEARCH
STUDIES
PROJECTS
LIBRARY
IT KMA
EVENTS
PHOTO gallery
JOB offers
FAQ
KMA internal
packed
unpacked

web pages are optimised for newest versions of web browsers
LYNX and LINKS ;)


 
Faculty of Applied Science --> Department of Mathematics
<<   o   >>

employee
   Doc. Ing. Petr Girg, Ph.D.

  office:  UK-625 (UC-253)
  phone:  ++420 377 63 2644
  e-mail:  
pgirg@kma.zcu.cz
  www:  http:/www.KMA.zcu.cz/Petr.Girg
 (orion: http://home.zcu.cz/~pgirg)

HOME
publications
grants
conferences
teaching
supervisor
activities

Publications

Publications

Papers in Journals:

  • Čepička, J., Drábek, P., Girg, P., Open Problems related to the p-Laplacian, Bol. Soc. Esp. Mat. Apl. 29 (2004), pp. 13-34.

  • Drabek, P., Girg, P. & Takac, P.,     Bounded Perturbation of Homogeneous Quasilinear Operators Using Bifurcationfrom Infinity, J. Differential Equations, 204, (2004), pp. 265--291

  • Drabek, P., Girg, P.,Takac, P. & Ulm, M.,     The Fredholm alternative for the p-Laplacian: bifurcation from infinity, existence and multiplicity, Indiana Univ. Mathematical Journal 53, (2004), pp 433--482.

  • Del Toro, N., Girg, P., Roca, F.,    On Dirichlet Problem with Nonlinearity Depending only on the Derivative, Appl. Math. Lett. 16, (2003), pp. 7-12.

  • Drabek, P., Girg, P., & Roca, F.,    On theRange Properties of Certain Landesman-Lazer-type Problem, J. Math. Anal. and Appl. 257, (2001), pp. 131-140.

  • Drabek, P., Girg, P., & Manasevich, R.,     Generic Fredholm alternative-type results for the one dimensional p-Laplacian, Nonlinear Differ. Equ. Appl. 8 (2001), pp. 285-298.

  • Girg, P. & Roca, F.,    On the Range of CertainPendulum-Type Equations, J. Math. Anal. Appl. 249(2000), pp. 445-462.

  • Girg, P.,     Neumann and periodic boundary-valueproblems for quasilinear ordinary differential equations with a nonlinearity in the derivative, Electronic Journal of Differential Equations 2000(2000), pp. 1-28.

  • Girg, P.,    Existence of periodic solutions for asemilinear ordinary differential equation, ElectronicJournal of Differential Equations 1998 (1998), pp. 1-10.

Accepted Papers in Journals (to appear):

  • Girg, P., Roca, F. & Villegas, S.,    SemilinearSturm Liouville Problem with Periodic Nonlinearity, to appear in Nonlinear Analysis, T.M.A.

Papers in Proceedings:

  • P. Girg, Mathematical Model of Heat-Exchanger Tube and Parameter Indentification in Proceedings Interaction and Feedbacks '2004 (I. Zolotarev ed.), Institute of Thermomechanics AS CR, Prague, 2004

  • Čepička, J., Drábek, P., Girg, P., Quasilinear Boundary Value Problems: Existence and Multiplicity Results in Variational Methods: Open Problems, Recent Progress, and Numerical Algorithms (J. Neuberger ed.)published by the American Mathematical Society: Contemporary Mathematics, 357, 2004, pp. 111-139;

  • Gamez, J.L., Girg, P., Roca, F.,     On the range of certain nonlinear boundary value problem in Proceedings of `VI-emes Journees Zaragoza-Pau de Mathematiques Appliquees et deStatistiques 1999', Jaca, 2001;

  • Girg, J., Girg, P.,     Errors in evaluation of mean value of the signalwith very low frequency in Applied Electronics 2000 (JiriPinker ed.), ZCU, Plzen, 2000.

  • Girg, P.,     Some remarks on the solvability of the Neumann andperiodic BVP's for certain quasilinear ODE, in FunctionSpaces, Differential Operators and Nonlinear Analysis (Mustonen, V. & Rakosnik, J. eds.), Academy ofSciences of the Czech Republic, Prague 2000.

  • Girg, P. & Roca, F.,     E.D. tipo pendulo frente a E.D.tipo Landesman-Lazer: Comparacion de los rangos, inActas XVI CEDYA/VI CMA (Montenegro, R., Montero, G. & Winter, G.eds.), Universidad Las Palmas de Gran Canaria, 1999.

  • Girg, P.,     Nelinearni diferencialni rovnice s nelinearitou v derivaci in MOSD '97 (Girg, P. ed.), ZCU, Plzen, 1998.

Preprints/Submitted Manuscripts:

  • Girg, P., Parallel Computing Toolkit and Numerical Experiments, Preprint, ZCU Plzen, 2004

  • Drabek, P., Girg, P. & Takac, P.,     Bounded Perturbation of Homogeneous Quasilinear Operators Using Bifurcationfrom Infinity, Preprint, ZCU Plzen, 2003.

  • Drabek, P., Girg, P.,Takac, P. & Ulm, M.,     The Fredholm alternative for the p-Laplacian: bifurcation from infinity, existence and multiplicity, Preprint, ZCUPlzen, 2002.

  • Gamez, J.L. & Girg, P.,     Fredholm Alternative for the p-Laplacian at the first eigenvalue and bifurcations from the infinity, Preprint, ZCU Plzen, 2001.

  • Girg, P., Roca, F. & Villegas, S.,    SemilinearSturm Liouville Problem with Periodic Nonlinearity, Preprint,ZCU Plzen, 2001.

PhD. Thesis:

  • Analysis of the Ranges of Perturbed Noninvertible Operators, University of West Bohemia, Plzen, 2001.

Diploma Thesis:

  • Nonlinear dynamical systems - Existence of periodic solution, University of West Bohemia, Plzen, 1997.


ANALYZA.kma.zcu.cz   GEOMETRIE.kma.zcu.cz   NUMERIKA.kma.zcu.cz   STATISTIKA.kma.zcu.cz   GEOMATIKA.kma.zcu.cz   www.ITI.zcu.cz   http://dimatia.fav.zcu.cz/DM/dm.kma   www.ZCU.cz   www.FAV.zcu.cz   PHONE.zcu.cz   PUBLIKACE.zcu.cz   SEARCH.zcu.cz   STAG.zcu.cz
Creative Commons License